# SDR UIEA2020082001825

- Difficulty date: August 17, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND WEB CRACK AT RT HST TIP HSBL 421.5.  REPAIRED DAMAGED AREA, IAW EI NO T2020A55M-1851 REV 1.  JOB COMPLETED AND CONDITION CHECK NORMAL.
